MathSciNet Relay Station
MathSciNet bibliographic data
MR2218579 (2007a:83003) 83C05 (53B50)
Rodrigues, Waldyr A., Jr.; Souza, Quintino A. G. An ambiguous statement called the "tetrad postulate'' and the correct field equations satisfied by the tetrad fields. Internat. J. Modern Phys. D 14 (2005), no. 12, 2095–2150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement